# SDR DALA2022092706304

- Difficulty date: September 26, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 86,897 hours, 38,583 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3241 WHILE PERFORMING INSPECTIONS PER AMDS WORK CARD 5331-2004 MTC REPORTED A CRACK AT THE WASTE SERVICE PANEL CUTOUT. CORRECTIVE ACTION: REPAIRED PER ERA 602461-14 REV 0, REV 1, 2 AND 3. (2426180)
